Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 31, 2021, 1:18 PM EDT for Greene County, Madison County, Oglethorpe County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2021, 1:18 PM EDT (17:18 UTC)
- Expired
- Aug 31, 2021, 1:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Greene County, GA, Madison County, GA, Oglethorpe County, GA
The radar
The Greer radar (KGSP), 138 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
The text
As transmitted.
965
WWUS82 KFFC 311718
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
118 PM EDT Tue Aug 31 2021
GAZ024-027-036>038-050-311745-
Madison GA-Banks GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
118 PM EDT Tue Aug 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EAST CENTRAL OCONEE,
SOUTHEASTERN BANKS, EASTERN CLARKE, CENTRAL GREENE, OGLETHORPE AND
MADISON COUNTIES THROUGH 145 PM EDT...
At 118 PM EDT...a line of strong thunderstorms was along a line
extending from near Pocataligo to Reynolds at Lake Oconee...and
moving northeast at 40 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Greensboro, Danielsville, Lexington, Union Point, Comer, Winterville,
Crawford, Colbert, Arnoldsville, Ila, Woodville, Carlton, Maxeys,
Hull, Athens-Clarke County, Stephens, Diamond Hill, Smithonia,
Hutchings and Barnett Shoals.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3426 8334 3424 8334 3426 8330 3425 8327
3424 8317 3427 8311 3426 8312 3423 8308
3417 8310 3415 8306 3373 8297 3340 8324
3342 8324 3344 8326 3345 8326 3346 8327
3354 8327 3355 8328 3427 8338 3428 8335
TIME...MOT...LOC 1718Z 204DEG 35KT 3425 8335 3341 8324
MAX HAIL SIZE...
MAX WIND GUST...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 31, 10:40 AM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Aug 31, 10:40 AM EDT, 2 hours 38 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 1040 AM EDT Tue Aug 31 2021 .UPDATE... No changes planned for the forecast. 41 && .PREV DISCUSSION... /Issued 520 AM EDT Tue Aug 31 2021/ SHORT TERM /Today through Wednesday/... Outer rain bands from TD Ira will continue to advect into the area today and aside from the flash flood threat from training of highly efficient showers in this high PWAT tropical airmass, the other main threat will be with isolated tornadoes in the more convective bands. There is plenty of favorable low level shear given this helicity rich regime, though more uncertainty on what conditional instability can be attained to aid updrafts or vorticity stretching. Progged MLCAPE could have areas of near 1000 J/kg which would be enough to raise concern and any scattering of clouds could locally enhance the destabilization. Sig Tor Parameter not overly impressive but does have some indicating near 1.0. The hi-res CAMs have some consensus on two main band features. The first one looks to hold onto what is currently tracking east near Birmingham which would push eastward into the western CWA around 8 or 9 AM this morning progressing further eastward into the afternoon. A possible reforming second main band could push across the area late afternoon into the evening. Any other band(s) could quickly develop between such features as well so don't want to pinpoint too much. SPC did expand their Day 1 Slight Risk, which now covers the majority of the CWA. We did do some southeastward expansion of the previous Flash Flood Watch given the updated QPF, which now does include the Atlanta Metro area. Still thinking 3-5 inches possible with locally higher and this watch goes from 8 AM this morning until Wed. afternoon. Wednesday should be more benign as system phases NE with upper trough, though what could be a secondary lobe of PVA and other push on the back side of system will still keep some chance pops for showers or storms before we finally get a drier ridged regime in the long term. Not expecting any severe/tornadic development Wed given much weaker shear params. High temps quite limited today and Wednesday with values only in the upper 70s to low 80s for most locations. Baker && .LONG TERM /Wednesday Night through Monday/... By Wednesday evening, the last of what's left of Ida should be clearing the area. Some lingering Pops are possible, especially in NE Georgia. The GFS indicates that lingering moisture will still be possible across far NE GA going into Thursday morning, but the ECMWF wraps a substantial amount of dry air around the back side of Ida. This uncertainty has resulted in some lingering precip early Thursday morning but by Thursday afternoon the entire CWA should be in the clear. A strong high pressure ridge will crest in the upper great lakes, setting up a strong NW flow pattern that will give us a break from afternoon convection for the remainder of the week and into the weekend. Temperatures will be around seasonal with highs in the upper 80s and lower 90s. Overnight lows will dip down into the low 60s making for some pleasant late summer evenings. Vaughn && .AVIATION... 12Z Update... Rain bands continue to move in from the west with the remnants of Ida. Mainly IFR cigs at most sites that could linger for much of the day at KATL and nearby sites with possible low end MVFR improvement elsewhere. Could have two periods of more convective bands pushing through with greater chance of TSRA so have tempo 14-18z and prob30 21-01z to cover for KATL and nearby sites with some other timing differences elsewhere. MVFR vsbys possible with SHRA/TSRA as well. SE winds increasing 12-15 kts today with gusts 20-26 kts. Winds could be a bit greater or VRB with any TSRA. KATL looks to have SSW shift by near 02z Wed but could be sooner. Late period could have LIFR cigs near 400 ft by 05z Wed for most sites that could linger into Wednesday. //ATL Confidence...12Z Update... Medium on overall TSRA timing/potential. Medium on cigs this afternoon and overnight. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 82 70 80 66 / 80 80 50 10 Atlanta 78 70 78 65 / 90 80 40 5 Blairsville 73 66 74 59 / 100 90 70 10 Cartersville 78 69 79 63 / 100 80 40 5 Columbus 81 71 83 67 / 90 80 40 5 Gainesville 77 70 79 64 / 90 90 50 10 Macon 82 72 83 67 / 80 60 40 10 Rome 79 70 82 64 / 100 80 40 5 Peachtree City 78 70 80 64 / 90 80 40 5 Vidalia 90 75 85 71 / 40 40 50 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday afternoon for the following zones: Bartow...Carroll...Catoosa...Chattooga...Cherokee... Cobb...Coweta...Dade...Dawson...Douglas...Fannin...Floyd... Forsyth...Gilmer...Gordon...Haralson...Heard...Lumpkin... Murray...North Fulton...Paulding...Pickens...Polk...South Fulton...Towns...Union...Walker...White...Whitfield. && SHORT TERM...41 LONG TERM....Vaughn AVIATION...41
Hazardous weather outlook, Aug 31, 10:50 AM EDT, 2 hours 28 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1050 AM EDT Tue Aug 31 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1050 AM EDT Tue Aug 31 2021 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...This afternoon and Tonight... A Flash Flood Watch remains in effect for parts of north Georgia through tonight. The remnants of Ida will continue to move across the area through tonight. Showers and a few thunderstorms will result in periods of heavy rain and gusty winds of 20 to 30 mph. Higher wind gusts and even a few brief tornadoes are also possible in the more organized storms later today into this evening. An additional 1 to 3 inches of rain can be expected through this evening, with locally higher amounts. An elevated flood threat will exist through Wednesday as creeks and streams respond to the heavy rain and runoff. Please stay tuned to the latest forecast for more information, and be prepared to act quickly if a warning is issued for your area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Storm chances diminish Wednesday but ongoing flood issues may be occurring due to today's heavy rain. The next chance for scattered thunderstorms return to parts of the area by the end of this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 31, 12:13 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1213 PM EDT Tue Aug 31 2021
GAZ049-059-060-072-073-082>084-311645-
Wilkinson GA-Morgan GA-Putnam GA-Baldwin GA-Bibb GA-Jones GA-
Jasper GA-Twiggs GA-
1213 PM EDT Tue Aug 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN
WILKINSON, WESTERN BALDWIN, EAST CENTRAL BIBB, SOUTHEASTERN MORGAN,
NORTHWESTERN TWIGGS, PUTNAM, EASTERN JONES AND EASTERN JASPER
COUNTIES THROUGH 1245 PM EDT...
At 1213 PM EDT...a line of strong thunderstorms was along a line
extending from near Shady Dale to near Huber...and moving northeast
at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Madison, Gray, Gordon, Ivey, Shady Dale,
Buckhead, Midway-Hardwick, Meriwether, Postell, Bradley, Allenwood,
Mountain Springs, Griswoldville, Resseaus Crossroads, Central Georgia
Experiment Stn, Plant Harlee Branch, Browns Crossing and Ethridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3263 8351 3344 8362 3363 8336 3361 8335
3360 8335 3358 8332 3321 8327 3319 8327
3302 8324
TIME...MOT...LOC 1613Z 206DEG 40KT 3336 8357 3274 8352
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 31, 12:27 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1227 PM EDT Tue Aug 31 2021
GAZ073-074-083>085-096-097-108>111-311700-
Wilkinson GA-Washington GA-Wheeler GA-Baldwin GA-Telfair GA-
Johnson GA-Wilcox GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
1227 PM EDT Tue Aug 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LAURENS, WILKINSON,
EASTERN BALDWIN, CENTRAL DODGE, EASTERN TWIGGS, TELFAIR, SOUTHEASTERN
WILCOX, NORTHEASTERN BLECKLEY, SOUTHWESTERN WASHINGTON, WEST CENTRAL
JOHNSON AND NORTHWESTERN WHEELER COUNTIES THROUGH 100 PM EDT...
At 1227 PM EDT...a line of strong thunderstorms was along a line
extending from near Myricks Mill to near Cadwell to near
Temperance...and moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Dublin, McRae, Alamo, Jeffersonville, Irwinton,
Helena, East Dublin, Gordon, Chester, Ivey, Milan, McIntyre, Dexter,
Dudley, Cadwell, Toomsboro, Rhine, Scotland and Chauncey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3178 8303 3180 8308 3181 8309 3181 8314
3182 8314 3182 8315 3185 8318 3185 8324
3224 8312 3273 8344 3313 8316 3254 8273
3180 8285 3178 8289 3179 8290 3178 8292
3179 8298 3178 8299
TIME...MOT...LOC 1627Z 217DEG 33KT 3282 8336 3231 8306 3188 8319
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 31, 12:43 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1243 PM EDT Tue Aug 31 2021
GAZ025-027-035>038-047-049-050-060-061-072-073-084-311715-
Morgan GA-Putnam GA-Walton GA-Hancock GA-Jones GA-Madison GA-
Wilkinson GA-Jackson GA-Barrow GA-Baldwin GA-Oglethorpe GA-Clarke GA-
Greene GA-Oconee GA-
1243 PM EDT Tue Aug 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WEST CENTRAL HANCOCK,
CLARKE, SOUTHEASTERN JACKSON, EAST CENTRAL JONES, SOUTHWESTERN
MADISON, OCONEE, NORTHWESTERN WILKINSON, BALDWIN, SOUTHEASTERN
BARROW, CENTRAL MORGAN, PUTNAM, NORTHEASTERN WALTON, WESTERN GREENE
AND WESTERN OGLETHORPE COUNTIES THROUGH 115 PM EDT...
At 1243 PM EDT...a line of strong thunderstorms was along a line
extending from near Ebenezer to near Greshamville to near Greenberry
Crossroads...and moving north at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Jefferson, Eatonton, Madison, Greensboro,
Watkinsville, Athens, Statham, Gordon, Arcade, Nicholson,
Winterville, Bogart, Ivey, North High Shoals, Bostwick, Arnoldsville,
Good Hope, Maxeys and Bishop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3416 8357 3400 8318 3316 8314 3283 8337
3289 8340 3354 8341 3373 8370
TIME...MOT...LOC 1643Z 200DEG 42KT 3372 8359 3362 8338 3297 8338
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 31, 1:00 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
100 PM EDT Tue Aug 31 2021
GAZ061-073>076-084>086-097-311730-
Wilkinson GA-Jefferson GA-Washington GA-Baldwin GA-Hancock GA-
Glascock GA-Emanuel GA-Johnson GA-Laurens GA-
100 PM EDT Tue Aug 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN LAURENS,
EASTERN WILKINSON, EASTERN BALDWIN, NORTHWESTERN EMANUEL, CENTRAL
HANCOCK, SOUTHWESTERN GLASCOCK, WASHINGTON, JOHNSON AND SOUTHWESTERN
JEFFERSON COUNTIES THROUGH 130 PM EDT...
At 100 PM EDT...a line of strong thunderstorms was along a line
extending from Underwood to Minter...and moving northeast at 45 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Sandersville, Wrightsville, Sparta, Irwinton, East Dublin,
Davisboro, Tennille, Harrison, Toomsboro, Oconee, Deepstep,
Riddleville, Kite, Hamburg State Park, Spann, Downs, Beulah, Pringle
and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3272 8237 3243 8284 3280 8317 3311 8317
3344 8292 3344 8289 3328 8278 3327 8278
3326 8276
TIME...MOT...LOC 1700Z 216DEG 41KT 3315 8311 3248 8278
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 31, 1:15 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
115 PM EDT Tue Aug 31 2021
GAZ002>004-311745-
Whitfield GA-Catoosa GA-Walker GA-
115 PM EDT Tue Aug 31 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CATOOSA,
NORTHWESTERN WHITFIELD AND CENTRAL WALKER COUNTIES THROUGH 145 PM
EDT...
At 115 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Noble, or near
Lafayette...moving northeast at 35 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Ringgold, Fort Oglethorpe, Chickamauga, Varnell, Tunnel Hill,
Cohutta, Naomi, Noble, Wood Station, Indian Springs, Graysville, Blue
Spring, Boynton, Beaumont and Rock Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3499 8489 3465 8515 3474 8535 3499 8524
TIME...MOT...LOC 1715Z 206DEG 32KT 3477 8522
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 31, 1:18 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
118 PM EDT Tue Aug 31 2021
GAZ024-027-036>038-050-311745-
Madison GA-Banks GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
118 PM EDT Tue Aug 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EAST CENTRAL OCONEE,
SOUTHEASTERN BANKS, EASTERN CLARKE, CENTRAL GREENE, OGLETHORPE AND
MADISON COUNTIES THROUGH 145 PM EDT...
At 118 PM EDT...a line of strong thunderstorms was along a line
extending from near Pocataligo to Reynolds at Lake Oconee...and
moving northeast at 40 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Greensboro, Danielsville, Lexington, Union Point, Comer, Winterville,
Crawford, Colbert, Arnoldsville, Ila, Woodville, Carlton, Maxeys,
Hull, Athens-Clarke County, Stephens, Diamond Hill, Smithonia,
Hutchings and Barnett Shoals.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3426 8334 3424 8334 3426 8330 3425 8327
3424 8317 3427 8311 3426 8312 3423 8308
3417 8310 3415 8306 3373 8297 3340 8324
3342 8324 3344 8326 3345 8326 3346 8327
3354 8327 3355 8328 3427 8338 3428 8335
TIME...MOT...LOC 1718Z 204DEG 35KT 3425 8335 3341 8324
MAX HAIL SIZE...
MAX WIND GUST...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 8:30 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Aug 30, 8:44 PM EDT | Special Weather Statement | FFC | White | 31 min |
| Aug 30, 9:17 PM EDT | Special Weather Statement | FFC | Towns | 28 min |
| Aug 31, 8:26 AM EDT | Special Weather Statement | FFC | Carroll, Heard, Troup | 34 min |
| Aug 31, 11:35 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 25 min |
| Aug 31, 11:57 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Pulaski, Twiggs | 33 min |
| Aug 31, 12:13 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Putnam | 32 min |
| Aug 31, 12:27 PM EDT | Special Weather Statement | FFC | Laurens, Telfair, Wilkinson | 33 min |
| Aug 31, 12:30 PM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Aug 31, 12:43 PM EDT | Special Weather Statement | FFC | Baldwin, Clarke, Greene, Jackson, Morgan, Oconee and 1 more | 32 min |
| Aug 31, 1:00 PM EDT | Special Weather Statement | FFC | Hancock, Johnson, Washington | 30 min |
| Aug 31, 1:15 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 30 min |
| Aug 31, 1:21 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Aug 31, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 52 min |
| Aug 31, 1:41 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Aug 31, 1:54 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren | 36 min |
| Aug 31, 1:59 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 46 min |
| Aug 31, 2:23 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Aug 31, 2:25 PM EDT | River Flood Warning | FFC | Whitfield | 3 days |
| Aug 31, 5:23 PM EDT | Special Weather Statement | FFC | Talbot | 37 min |
| Aug 31, 7:10 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 35 min |
| Aug 31, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 35 min |
| Aug 31, 7:33 PM EDT | Tornado Warning | FFC | Lamar, Monroe, Upson | 27 min |
| Aug 31, 7:51 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Aug 31, 7:58 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.